# SDR CKSA98354

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND:  SEVERAL GOUGES IN FUSELAGE SKIN AT AFT LOWER CORNER OF C-2 DOOR CUT-OUT BS1920.  REMOVED FASTENERS AND BLENDED AREA IAW B747 SRM 51-30-2.  C/W OPEN HOLE HFEC OF 3 FASTENER HOLE AND SURFACE PERIFERY OF BLEND-OUT AREA IAW 51-00-00 NDT MANUAL PART 6 AS OUTLINED IN BOEING PROPOSAL REPAIR NO CRACK INDICATIONS.  TREATED AND PRIMED IAW B747 MM 51-21-00.  INSTALLED REPAIR IAW AIA EDR NBR B-453-047.  C CHECK WORK CARD NUMBER 7EK7472.  NON-ROUTINE TASK CARD NUMBER 24843.
